# SDR AALA2019101769023

- Difficulty date: October 15, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 40,129 hours, 5,997 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 24E507009G03
- Part serial: N0915305
- Condition: Failed
- Location: Lavatory
- Part time: 42,630 hours, 6,264 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS SMOKE. LAV SMOKE AURAL ALERT ALERTED " TURNED OFF WATER HEATER AND DISCONNNECTED CANNON PLUG" SMELL WAS COMING FROM LOWER VANITY. MAINTENANCE REMOVED AND REPLACED LAV L62 WATER HEATER IAW AMM 38-12-000-801B. OPS CHECKS GOOD.
